# SDR SWIA201334528

- Difficulty date: August 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,753 hours, 21,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 UPPER FLOOR SUPPORT CRACKED AT FS 280.  C-CHECK REPLACED CRACKED FS 280.0 LBL 9.0 & RBL 9.0 UPPER FLOOR SUPPORT CHANNEL IAW REO.
